Alert archive / Georgia / Heat Advisories in 2011
Heat Advisory 13, NWS Charleston, SC
NWS Charleston, SC issued this heat advisory at Jul 24, 2011, 3:29 AM EDT for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Jul 24, 2011, 11:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 3:29 AM EDT (07:29 UTC)
- In effect from
- Jul 24, 2011, 11:00 AM EDT
- Expired
- Jul 24, 2011, 7:03 PM EDT
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
607 WWUS72 KCHS 240729 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 329 AM EDT SUN JUL 24 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-241530- /O.NEW.KCHS.HT.Y.0013.110724T1500Z-110725T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 329 AM EDT SUN JUL 24 2011 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. * HAZARDS: HAZARDS: HEAT INDEX VALUES OF 105 TO 107 DEGREES. BRIEF HEAT INDEX VALUES UP TO 110 DEGREES POSSIBLE IN SOUTHEAST SOUTH CAROLINA. * TIMING: THE HIGHEST HEAT INDEX VALUES BETWEEN NOON AND 6 PM. * IMPACTS: EXERTION OR PROLONGED EXPOSURE TO HEAT AND HUMIDITY COULD CREATE HEAT RELATED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS HAS BEEN A LONG DURATION HEAT WAVE. DRINK PLENTY OF FLUIDS... STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK ON RELATIVES AND NEIGHBORS. MAKE SURE YOUR PETS HAVE PLENTY OF WATER AND AVAILABLE SHADE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. $$
4 follow-up statements
055 WWUS72 KCHS 241431 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1031 AM EDT SUN JUL 24 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-242230- /O.CON.KCHS.HT.Y.0013.110724T1500Z-110725T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1031 AM EDT SUN JUL 24 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * HAZARDS: HAZARDS: HEAT INDEX VALUES OF 105 TO 107 DEGREES. BRIEF HEAT INDEX VALUES OF 108 TO 113 DEGREES POSSIBLE AS THE SEA BREEZE PUSHES THROUGH COASTAL COUNTIES THIS AFTERNOON. * TIMING: THE HIGHEST HEAT INDEX VALUES BETWEEN 1 PM AND 6 PM. IN A FEW LOCATIONS...THUNDERSTORMS COULD PRODUCE COOLER CONDITIONS PRIOR TO 6 PM. * IMPACTS: EXERTION OR PROLONGED EXPOSURE TO HEAT AND HUMIDITY COULD CREATE HEAT RELATED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS HAS BEEN A LONG DURATION HEAT WAVE. DRINK PLENTY OF FLUIDS... STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK ON RELATIVES AND NEIGHBORS. MAKE SURE YOUR PETS HAVE PLENTY OF WATER AND AVAILABLE SHADE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. $$
357 WWUS72 KCHS 241946 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 346 PM EDT SUN JUL 24 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-250000- /O.CON.KCHS.HT.Y.0013.000000T0000Z-110725T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 346 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * HAZARDS: HEAT INDEX VALUES OF 105 TO 107 DEGREES. BRIEF HEAT INDEX VALUES OF 108 TO 113 DEGREES POSSIBLE AS THE SEA BREEZE PUSHES THROUGH COASTAL COUNTIES. * TIMING: THE HIGHEST HEAT INDEX VALUES UNTIL 6 PM. IN A FEW LOCATIONS...THUNDERSTORMS COULD PRODUCE COOLER CONDITIONS PRIOR TO 6 PM. * IMPACTS: EXERTION OR PROLONGED EXPOSURE TO HEAT AND HUMIDITY COULD CREATE HEAT RELATED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS HAS BEEN A LONG DURATION HEAT WAVE. DRINK PLENTY OF FLUIDS... STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK ON RELATIVES AND NEIGHBORS. MAKE SURE YOUR PETS HAVE PLENTY OF WATER AND AVAILABLE SHADE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. $$
050 WWUS72 KCHS 242118 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 518 PM EDT SUN JUL 24 2011 GAZ087-088-099>101-114-115-137-SCZ040-042>045-047-050-052-242230- /O.CAN.KCHS.HT.Y.0013.000000T0000Z-110725T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-LONG- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...LUDOWICI... ALLENDALE...HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...RIDGELAND...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 518 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HEAT ADVISORY. $$ GAZ116>119-138>141-SCZ048-049-051-250000- /O.CON.KCHS.HT.Y.0013.000000T0000Z-110725T0000Z/ INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...FORT MCALLISTER...SAVANNAH... TYBEE ISLAND...HINESVILLE...HALFMOON LANDING...TOWNSEND... DARIEN...BEAUFORT...HILTON HEAD...EDISTO BEACH...JASPER 518 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * HAZARDS: HEAT INDEX VALUES OF 105 TO 108 DEGREES WILL CONTINUE THROUGH EARLY EVENING. * IMPACTS: EXERTION OR PROLONGED EXPOSURE TO HEAT AND HUMIDITY COULD CREATE HEAT RELATED ILLNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS HAS BEEN A LONG DURATION HEAT WAVE. DRINK PLENTY OF FLUIDS... STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK ON RELATIVES AND NEIGHBORS. MAKE SURE YOUR PETS HAVE PLENTY OF WATER AND AVAILABLE SHADE. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. $$
867 WWUS72 KCHS 242303 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 703 PM EDT SUN JUL 24 2011 GAZ116>119-138>141-SCZ048-049-051-250015- /O.CAN.KCHS.HT.Y.0013.000000T0000Z-110725T0000Z/ INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...FORT MCALLISTER...SAVANNAH... TYBEE ISLAND...HINESVILLE...HALFMOON LANDING...TOWNSEND... DARIEN...BEAUFORT...HILTON HEAD...EDISTO BEACH...JASPER 703 PM EDT SUN JUL 24 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HEAT ADVISORY. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this heat advisory went out at Jul 24, 1:40 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 24, 1:40 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 140 AM EDT SUN JUL 24 2011 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH EARLY NEXT WEEK...WHILE A SURFACE TROUGH OF LOW PRESSURE WILL PERSIST INLAND. A COLD FRONT WILL DROP INTO THE AREA LATE TUESDAY OR WEDNESDAY BEFORE DISSIPATING DURING MID WEEK. BERMUDA HIGH PRESSURE WILL REBUILD LATE WEEK INTO NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... QUIET CONDITIONS OVERNIGHT WITH THINNING HIGH CLOUDS AND TEMPERATURES IN THE 70S WITH NEAR CALM WINDS INLAND AND SLIGHT SW WINDS ALONG THE COAST. && .SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/... SUNDAY...HOT AND HUMID CONDITIONS WILL PERSIST WITH ATLANTIC HIGH PRESSURE AND BROAD MID/UPPER LVL RIDGING OVER THE SOUTHEASTERN UNITED STATES. LIGHT WEST FLOW ALONG WITH STRONG SUBSIDENCE ALOFT WILL CONTRIBUTE TO MOSTLY SUNNY SKIES AND HOT TEMPERATURES DURING PEAK HEATING HOURS. 1000-850MB THICKNESS VALUES SUPPORT HIGH TEMPS WELL INTO THE MID/UPPER 90S FOR MOST AREAS. TEMPS WILL NEAR THE CENTURY MARK WEST OF INTERSTATE 95 ONCE AGAIN. THESE TEMPERATURES IN COMBINATION WITH SFC DEWPTS IN THE LOW/MID 70S. MAY PRODUCE HEAT ADVISORY CONDITIONS SUNDAY AFTERNOON...WITH HEAT INDEX VALUES PEAKING BETWEEN 106 TO 112 DEGREES. HIGHEST HEAT INDICES ARE EXPECTED WITH POOLING OF MOISTURE ALONG AN AFTERNOON SEABREEZE WHERE VALUES MAY BRIEFLY APPROACH 115 DEGREES. HOWEVER...AT THIS TIME IT APPEARS THAT DRY AIR JUST ABOVE THE SFC MAY MIX OUT DEWPTS WELL ENOUGH THAT CONDITIONS WILL FALL JUST SHORT OF HEAT ADVISORY CONDITIONS. SHOULD CONFIDENCE INCREASE WITH DEWPTS REMAINING IN THE LOW/MID 70S...A HEAT ADVISORY WILL LIKELY BE ISSUED OVERNIGHT. LITTLE RELIEF IS ANTICIPATED FROM THE HEAT SUNDAY WITH SHOWER AND THUNDERSTORM COVERAGE BEING ISOLATED AT BEST. HAVE MAINTAINED SLIGHT CHANCE POPS OVER THE TRI COUNTY AREA WHERE THE SEABREEZE WILL HAVE A STRONGER PUSH INLAND AND LEE TROUGHING WILL HAVE THE GREATEST IMPACT. PWATS BETWEEN 1.5 TO 2.0 INCHES...WEAK MID LVL LAPSE RATES...AND WEAK SHEAR SUGGEST PULSE TYPE CONVECTION WITH HEAVY RAINFALL DURING A SLOW MOVING THUNDERSTORM. DESPITE CLEARING SKIES SUNDAY NIGHT...CONDITIONS WILL REMAIN WARM AND MUGGY. OVERNIGHT LOWS WILL THE MID/UPPER 70S FOR MOST AREAS...EXCEPT LOW 80S ALONG THE IMMEDIATE COAST. MONDAY AND TUESDAY...THE MID/UPPER LVL RIDGE WILL BEGIN TO BREAK DOWN MONDAY AS A H5 SHORTWAVE APPROACHES THE FORECAST AREA FROM THE NORTHWEST MONDAY NIGHT INTO TUESDAY MORNING. AS THE RIDGE WEAKENS AND TROUGHING ENHANCES OVER THE MIDLANDS...CHANCES OF SHOWERS AND THUNDERSTORMS WILL OCCUR DURING PEAK HEATING HOURS BOTH MONDAY AND TUESDAY AFTERNOONS. CHANCES OF PRECIP APPEAR BEST WITH ENHANCED MOISTURE NEAR THE VICINITY OF A STALLING SFC FRONT OVER THE FORECAST AREA TUESDAY AFTERNOON/EVENING. PWATS NEAR 2.5 INCHES...WEAK MID LVL LAPSE RATES...AND WEAK SHEAR SUGGEST HEAVY RAINFALL POTENTIAL DURING SLOW MOVING SHOWERS AND THUNDERSTORMS. HAVE SLIGHTLY INCREASED POPS MONDAY AND TUESDAY TO ACCOUNT FOR THIS SETUP. DESPITE A WEAKENING RIDGE...OVERALL HIGH TEMPS WILL LIKELY REACH THE LOW/MID 90S FOR SEVERAL LOCATIONS MONDAY. THESE TEMPERATURES ALONG WITH LOW 70 DEWPTS MAY WARRANT A HEAT ADVISORY. HIGH TEMPS WILL BE A FEW DEGREES LOWER ON TUESDAY WITH CLOUD COVER INCREASING ALONG WITH AFTERNOON SHOWERS/THUNDERSTORMS. PRECIP COVERAGE WILL HAVE A LARGE IMPACT ON WHETHER HEAT ADVISORIES WILL BE NEEDED TUESDAY. OVERNIGHT LOW TEMPS WILL REACH THE MID 70S FOR MOST AREAS...EXCEPT UPPER 70S ALONG THE IMMEDIATE COAST. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE UPPER RIDGE WILL BEGIN TO REBUILD TUESDAY NIGHT AND WEDNESDAY WITH THE STALLED SURFACE FRONT DISSIPATING IN PLACE. THE CONVECTIVE SCHEME WILL EVENTUALLY RETURN TO A MORE TYPICAL JULY SETUP WITH ONLY ISOLATED ACTIVITY DURING THE AFTERNOON AND EARLY EVENING. HIGH TEMPERATURES WILL CONTINUE TO PUSH WELL INTO THE 90S EACH DAY WITH OVERNIGHT LOWS IN THE MIDDLE TO UPPER 70S. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... KCHS...VFR CONDITIONS TO PREVAIL OVERNIGHT AND TODAY. MODELS SHOW AN INCREASING CHANCE FOR CONVECTION ALONG COASTAL SOUTH CAROLINA BEYOND 21Z THIS AFTERNOON. WEAK STEERING IS TOWARD THE COAST AND STORMS COULD IMPACT THE TERMINAL LATE TODAY OR THIS EVENING. WE HAVE INTRODUCED CB CLOUDS ON THIS TAF ISSUANCE GIVEN 00Z MODEL TRENDS. KSAV...VFR WILL PREVAIL. ALTHOUGH TSTMS SEEM MORE PLAUSIBLE AROUND KCHS LATE TODAY OR THIS EVENING...SOME CONVECTION MAY EASE DOWN THE SEA BREEZE AND IMPACT CHATHAM COUNTY LATE IN THE TAF PERIOD. CONFIDENCE TOO LOW TO INCLUDE CB AT THIS TIME. EXTENDED AVIATION OUTLOOK...MAINLY VFR. HOWEVER...BRIEF MVFR OR LOWER CONDITIONS CANNOT BE RULED OUT WITHIN ANY DIURNAL CONVECTION. && .MARINE... SMALL CRAFT ADVISORIES ARE NOT ANTICIPATED THROUGH TONIGHT. THE LATE AFTERNOON/EARLY EVENING SEA BREEZE WILL GIVE WAY TO A TYPICAL NOCTURNAL SURGE OF S/SW WINDS TONIGHT. WINDS WILL REMAIN 20 KT OR LESS...AND SEAS WILL REMAIN 2-4 FT THROUGH TONIGHT. BERMUDA HIGH PRESSURE WILL DOMINATE THE COASTAL WATERS SUNDAY AND EARLY MONDAY...WITH WINDS PEAKING AROUND 15 KT DURING AN AFTERNOON SEABREEZE CIRCULATION AND NOCTURNAL SURGING. SEAS WILL REMAIN BETWEEN 2 TO 4 FT WITH SEAS HIGHEST BEYOND 20 NM. A FRONT WILL THEN APPROACH AND STALL NEAR OR OVER THE COASTAL WATERS TUESDAY. AS THE PRESSURE GRADIENT ENHANCES MONDAY NIGHT...WINDS WILL GRADUALLY INCREASE TO 15 TO 20 KT WITH SEAS BUILDING TO 3 TO 5 FT. HIGHEST SEAS WILL REMAIN BEYOND 20 NM FROM THE COAST. CONDITIONS WILL REMAIN ELEVATED BUT BELOW SCA CRITERIA THROUGH MIDWEEK. WINDS AND SEAS WILL THEN IMPROVE AS ATLANTIC HIGH PRESSURE RETURNS LATE WEEK. && .CLIMATE... RECORD HIGH TEMPERATURES FOR THE NEXT COUPLE OF DAYS... CHARLESTON AIRPORT 7/24 101 1940 7/25 98 1940 DOWNTOWN CHARLESTON 7/24 99 1983 7/25 98 1940 SAVANNAH 7/24 104 1952 7/25 101 1952 && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 23, 10:28 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1028 PM EDT SAT JUL 23 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-250230- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 1028 PM EDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...HEAT INDICES ARE EXPECTED TO EXCEED 105 DEGREES FOR SEVERAL HOURS EACH DAY THROUGH MUCH OF NEXT WEEK. ADDITIONAL HEAT ADVISORIES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-250230- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1028 PM EDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:02 PM EDT | Special Weather Statement | CHS | Berkeley | 28 min |
| Jul 24, 3:42 PM EDT | Special Weather Statement | CHS | Georgetown | 33 min |
| Jul 24, 3:44 PM EDT | Special Weather Statement | CHS | Georgetown | 31 min |
| Jul 24, 4:19 PM EDT | Special Weather Statement | CHS | Berkeley | 41 min |
| Jul 24, 5:33 PM EDT | Special Weather Statement | CHS | Berkeley | 42 min |
Nearby
Heat Advisories in Georgia, 2011Heat Advisories in South Carolina, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.